Men Home > Striant Overdose
In the event of a Striant overdose, the usual side effects could be expected, as could hormonal problems in women or children. The effects of an overdose will be greatest if the drug is applied to the gums; swallowing the tablet is less likely to cause problems, since the liver extensively metabolizes testosterone before it reaches the bloodstream.
Can You Overdose on Striant?Striant™ (testosterone buccal tablet) is a prescription hormone replacement medication for men. As with any medication, it is possible to use too much Striant. The specific effects of an overdose can vary, depending on a number of factors, including the Striant dosage and whether it was used with any other medications or substances.
Effects of a Striant OverdoseThe effects of an overdose will be largest if the medication is applied to the gums, as it is intended to be used. Swallowing is expected to produce less of an effect, since the liver extensively breaks down testosterone before it reaches the bloodstream if the medication is swallowed.
There has been one report of a very serious effect (a stroke) possibly due to a massive testosterone overdose. However, in this case the overdose was taken by injection. It is not known if the same problem could occur from a Striant overdose.
Of course,an overdose is likely to cause any of the usual Striant side effects. Also, an overdose in a woman or child could cause hormone-related problems, such as excessive hair growth.
Treatment involves supportive care, which consists of treating symptoms that occur as a result of the overdose. Striant should also be stopped -- at least temporarily. If an overdose occurred due to skin application, thorough washing of the skin may help.
It is important that you seek medical attention immediately if you believe that you or someone else may have taken too much Striant.